# SDR DALA2022050903206

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION SEAT TRACK Y1292 LOC. BTW FR 36 TO FR41 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 51-42-11 AND 51-72-11. OK FOR SERVICE. (2225495)
